I take mag oxide 400mg daily

Question

I need your help. I have svt (had two ablation they think the most recent one a month ago was “successful” (basically as good as it’s gonna get) I still have heart palpitations occasionally but mild. I also have pernicious anemia. I take a proton pump inhibitor daily……ok with that said my right eye…the underside has been twitching daily for 3 weeks daily. I take mag oxide 400mg daily, it’s well tolerated. Should I be taking more? Thanks!

in progress 0
Danielle 2 years 0 Answers 251 views 0

Answers ( No )

  1. I'm pretty sure the minimum magnesium amounts that should be taken are 5mg of magnesium per 1 pound of body weight.

  2. I tried Protonix briefly. OMG. Eye twitches, stomach pain, liver ache and a few other things. It was the worst drug I ever took!

    What kind of B12 shots are you getting? How about methylfolate?

  3. With your heart issues, I would research adrenal issues as that will answer a LOT of your questions on what is going on. The PPI is bad unless you are one of the 5 percent of people who have too much gastric acid, most likely you have far to little.

    Also note PPI's stop stomach acid production and that is needed for mineral and vitamin absorption. Taking PPI's over time will be a major issue. I know, that used to be me and I am still trying to get back to normal.

  4. You may need potassium.

  5. Have you eliminated any foods like gluten or dairy/soy that you may be intolerant of, causing vitamin malabsorption

  6. You need magnesium chloride not magnesium oxide . Magnesium oxide is for cleansing of small intestine and colon. It is very powerful. Also, you definitely have to remove GLUTEN.

  7. For the palpitations, I would try adding some magnesium taurate, and balance that with coconut water (potassium) and himalayan pink salt. I have/had Afib, which has essentially been put into remission/cured using the above. I take up to 875 mg of mag a day (taurate and a combo of oxide, citrate, malate with b-6). Have you been checked for food intolerances?

  8. My girlfriend had an eye twitch that wouldn't quit until she found someone that told her she needed magnesium and it quit in a couple of days of taking mg.

  9. I had constant muscle spasms for 6 weeks. I added 1 tsp of sea salt per day to my diet & no more spasms.

  10. I'm telling you, the eye twitch is for sure a side effect of proton pump inhibitor. Either that or caffeine.

  11. I also have SVT, which basically went away since I started taking magnesium. When I started taking the magnesium, I was on a proton pump inhibitor (Omeprazole) at the time, for years, for acid reflux. I know I was absorbing the magnesium, because my SVT went away. (With the occasional skipped beats every here and there, I just figured it was my body telling me I had to eat healthier, and it works). Now I am off the Omeprazole. I know everyone is different though, so what worked for me might not work for you. Here is where I get my magnesium supplements. http://www.jigsawhealth.com

  12. Thank you everyone for your input however I'm still unsure as to how much I can safely take.

Leave an answer

Browse
Browse